Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


so very tired
Jul 14, 2007

Hi there,

I was diagnosed HIV two weeks agao and have been aparently living with it for 5 years. I stated with ARV yesterday and am feeling debilitating tired. When shall I have some engery back. I could sleep 24/7 but am not depresed. Today I woke up a brilliant shade of yellow.

Response from Dr. Frascino

Hi,

HIV-associated fatigue is an extremely common complaint among us "virally enhanced" folks. There are many common and even more not-so-common potential underlying causes. Often there is more than one underlying cause working in tandem to zap our zip. Check out the archives of this forum for a thorough discussion of these underlying conditions anemia, drug side effects/toxicities, occult infection, hormonal imbalances, depression, etc., etc., etc.

I'm a bit concerned about your new "brilliant shade of yellow!" This could be due to several factors, including hepatitis or a drug side effect. I'd suggest you contact your HIV specialist without delay. The "new hue" could also help to explain your fatigue!

Good luck.

Dr. Bob


Previous
Is there any chance
Next
Are you stealing people's health for your own job security?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement